# SDR DALA2024062406343

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 54,485 hours, 38,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 218-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON MEMBRANE OF PASSENGER CABIN AT CUSP WEB BTW STA 218/237 AND BTW STA X=-56/-22. SUMMARY OF NRC 00678: CUSP WEB BTW STA 218/237 AND BTW STA X=-56 /-22 WAS REPAIRED PER B717 53-00-55-2R-4 CONFIGURATION 7015 FIG 210 PAR 40 AND 51-41-02-0G. (LP #0407549)
